# SDR FDEA201410053307

- Difficulty date: October 5, 2014
- Submitted: October 20, 2014
- Operation: Air carrier
- Aircraft: N681FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 799
- Aircraft time: 21,338 hours, 11,753 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327027602300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDC COMPARTMENT FLOOR PANEL BETWEEN FRAME 58 - 60 RT SIDE BETWEEN BL -Y450 & -Y953 CRACKED AROUND FLOOR ADAPTORS.  REMOVED & INSTALLED NEW FLOOR PANEL IAW AMM 53-10-25-04-02.  FABRICATED NEW FLOOR PANEL IAW DWG SRZ-25-005.  REPAIR CLASSIFIED AS CAT A MAJOR REPAIR.
